# SDR SCN2024021900010

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 70,824 hours, 27,032 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Window
- Condition: Cracked
- Location: Slide Gauge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 85083 NRC00021: L2 DOOR, SLIDE HOUSING,WINDOW FOR PRESSURE GAGE CRACKED. - RESOLUTION: INSTALLED GAUGE WINDOW GLASS, CLOSED CONTAINER PER AMM 25-66-01. RII ACCOMPLESED OF SLIDE IN CONTAINER AND CLOSING OF CONTAINER, OK TO INSTALL PACK ON DOOR. INSTALLED SLIDE PACK ON L2 DOOR PER AMM 25-66-01.
